# SDR TWAA9818805

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Engine: Pwa JT8D217A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Sense Line
- Part number: 7938007508
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RT ENGINE START VALVE OPEN LIGHT CAME ON AFTER CLIMB POWER SET.  RETARDED THROTTLE AND LIGHT WENT OUT.  RETURNED TO STL.  FOUND START VALVE PRESSURE SENSE LINE HAD FAILED ALLOWING THE START VALVE TO OPEN.   REPLACED LINE.  ALSO REPLACED THE STARTER, START VALVE AND STARTER ADAPTER DUE TO SUBSEQUENT DAMAGE.  CHECK-C 2-6-98 MCI.
